+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-6; - Issue-01

Original Research Article

Jan. 23, 2019

The Study of Clique Tree Structure on Graph Model

  Han Kaiwen, Xu Cheng

  Sch J Phys Math Stat | 1-5

  DOI : 10.21276/sjpms.2019.6.1.1

 Abstract  PDF  Full Texts e-Pub

Original Research Article

Jan. 30, 2019

Stability Analysis of Worker Retraining Model with Double Time Delay

  WEI Yu-Fen, ZHU Huan

  Sch J Phys Math Stat | 6-15

  DOI : 10.21276/sjpms.2019.6.1.2

 Abstract  PDF  Full Texts e-Pub

Open Access Policy

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India